International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2002 / Article

Open Access

Volume 31 |Article ID 952454 | https://doi.org/10.1155/S0161171202110337

Hongwen Guo, Dihe Hu, "The Hausdorff dimension and exact Hausdorff measure of random recursive sets with overlapping", International Journal of Mathematics and Mathematical Sciences, vol. 31, Article ID 952454, 11 pages, 2002. https://doi.org/10.1155/S0161171202110337

The Hausdorff dimension and exact Hausdorff measure of random recursive sets with overlapping

Received15 Oct 2001

Abstract

We weaken the open set condition and define a finite intersection property in the construction of the random recursive sets. We prove that this larger class of random sets are fractals in the sense of Taylor, and give conditions when these sets have positive and finite Hausdorff measures, which in certain extent generalize some of the known results, about random recursive fractals.

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views76
Downloads233
Citations